Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 4
HTML articles powered by AMS MathViewer

Introductory comments
Susan Friedlander PDF
Bull. Amer. Math. Soc. 52 (2015), 543-544
Topology through the centuries: Low dimensional manifolds
John Milnor PDF
Bull. Amer. Math. Soc. 52 (2015), 545-584
Topological Manifolds and Smooth Manifolds [reprinted from Proc. Internat. Congr. Math. (Stockholm 1962)]
John Milnor PDF
Bull. Amer. Math. Soc. 52 (2015), 585-591
Introduction to Exotic Spheres [reprinted from Collected Papers of John Milnor, III, 2007]
John Milnor PDF
Bull. Amer. Math. Soc. 52 (2015), 593-602
Commentary on the Kervaire–Milnor correspondence 1958–1961
Andrew Ranicki and Claude Weber PDF
Bull. Amer. Math. Soc. 52 (2015), 603-609
The Kervaire–Milnor correspondence 1958–1961
Michel A. Kervaire and John W. Milnor; \protect\linebreak with transcription by Shu Otsuka PDF
Bull. Amer. Math. Soc. 52 (2015), 611-658
Groups of Homotopy Spheres: I [reprinted from Annals of Mathematics, Vol. 77, No. 3, May 1963]
Michel A. Kervaire and John W. Milnor PDF
Bull. Amer. Math. Soc. 52 (2015), 659-692
About the cover: Vigeland’s Abel monument
Gerald L. Alexanderson PDF
Bull. Amer. Math. Soc. 52 (2015), 693-698
PDF
Bull. Amer. Math. Soc. 52 (2015), 699-710